# SDR SWAA2013032614159

- Difficulty date: February 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STIFFENER CRACKED AT STA 121.50.  REMOVED AND REPLACED STIFFENER IAW EA.
